# SDR SWAA042658

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,345 hours, 52,023 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Brace
- Part number: 6546874
- Condition: Corroded
- Location: Lt Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT VERTICAL STABILIZER AFT DRAG BRACE, CORRODED.  REMOVED AND REPLACED LT VERTICAL STABILIZER DRAG BRACE PER SRM.
